# SDR CA020905004

- Difficulty date: August 30, 2001
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,322 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Stiff
- Location: Turbocharger
- Component: Turbocharger, Garrtt, LW12463
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) MANIFOLD PRESSURE FLUCTUATING.TURBOCHARGER TURBINE WHEEL FOUND STIFF TO SPIN.
